# SDR CALA2025090808594

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N17411
- Make and model: Boeing 737-9
- Aircraft serial: 68819
- Aircraft time: 68 hours, 25 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 22 25 ABC INOP.   FOUND BAD FUSE ON EMERGENCY BATTERY M1670.  REMOVED AMD REPLACED FUSE ON EMERGENCY BATTERY M1670 REF AMM 33-51-06-960-801. OPS CHECK GOOD.
